# SDR AALA201903189011

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 25,151 hours, 20,874 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558151
- Part serial: 1079
- Condition: Binding
- Location: Lt Wing Te Flap
- Part time: 25,151 hours, 20,874 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT AFTER LANDING,  THE FLAPS WERE RAISED AND THE FLAPS FAIL EICAS MESSAGE ILLUMINATED.  THE FLAP INDICATOR INDICATES ZERO WITH AN AMBER BOX.  MAINTNENACE FOUND THE RT WING NR 2 FLAP ACTUATOR BINDING AND THE OVER TORQUE INDICATOR DAMAGED.  REMOVED AND REPLACED THE NR 2 RT WING FLAP ACTUATOR IAW AMM 27-51-01.
